# SDR CALA2025111011086

- Difficulty date: October 28, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 112A3700019
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, AFT FLAP, INBD END, LOWER SKIN WITH TWO DISBONDED AREAS , 4 X 3 INCHES, 6.5 X 3.5 INCHES.   CLEANED, PREPPED, PERFORMED A PERMANENT REPAIR AND RESTORED FINISHED IAW  SRM 57-53-01-1A-4, SRM 57-53-01-2R-16, SRM 51-70-10-2R- 0, AMM 51-21-41-370-803, AMM 51-31-00-370-804, AMM 51-21-72-370, AND AMM 51-21-99-300-801, PARA 2.E 6,  TABLE 701.
